Institutional members access full text with Ovid®

Share this article on:

Acute Onset of Manic Episode Induced by Dexamethasone in a Patient With Atopic Dermatitis

Bogaczewicz, Anna MD, PhD*; Sobow, Tomasz MD, PhD*; Bogaczewicz, Jaroslaw MD, PhD; Wozniacka, Anna MD, PhD

doi: 10.1097/DER.0000000000000027
Letters

Departments of *Medical Psychology, and †Dermatology and Venereology, Medical University of Lodz, Lodz, Poland.

Address reprint requests to Jaroslaw Bogaczewicz, MD, PhD, Department of Dermatology and Venereology, Medical University of Lodz, Hallera 1, 91-647 Lodz, Poland. E-mail: jaroslaw.bogaczewicz@umed.lodz.pl.

The authors have no funding or conflicts of interest to declare.

© 2014 American Contact Dermatitis Society
You currently do not have access to this article

To access this article:

Note: If your society membership provides full-access, you may need to login on your society website